# SDR CHQA201000225

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 23,073 hours, 18,721 cycles
- Engine: Allsn AE3007A
- Engine time: 17,754 hours, 14,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 12039715001
- Condition: Broken
- Location: Ground Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FLIGHT CREW REPORTED THAT THE CABIN ALTITUDE WAS CLIMBING ABNORMALLY IN AUTO MODE.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPS CHECKED THE MANUAL PRESSURIZATION SYSTEM WITH NO DEFECTS NOTED AND PLACED THE AUTO PRESSURIZATION SYSTEM ON MEL AND RELEASED THE AIRCRAFT.  AFTER THE NEXT FLIGHT FROM CLE TO PHL THE FLIGHT CREW AGAIN REPORTED THAT THE CABIN ALTITUDE WAS CLIMBING ABNORMALLY.  AFTER FURTHER INSPECTION THE GROUND AIR CONNECTION CHECK VALVE WAS FOUND TO BE DAMAGED AND LEAKING.  THE VALVE WAS PLACED ON MEL AND THE AIRCRAFT CONTINUED WITHOUT INCIDENT.  DURING OVERNIGHT MAINTENANCE IN CMH, THE GROUND AIR CONNECTION CHECK VALVE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
